# SDR CA091020002

- Difficulty date: October 19, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 2,158 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Chafed
- Location: Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LT HAND BRAKE LINE WAS FOUND CHAFED WHERE IT PASSES OUT OF THE GEAR LEG FAIRING AND INTO THE FUSELAGE. BRAKE LINE REPLACED AND BRAKES BLED.  SB 09-32-02 ADDRESSES SIMILAR DAMAGE ON 182 SERIES AIRCRAFT BUT IT DOES NOT INCLUDE INSP OF THE UPPER END OF THE FAIRING NOR DOES IT COVER THE 172 SERIES OF AIRCRAFT.
